MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER; STABILIZER, HEART
Model Number OM-9000Z
Medical Device Problem Codes Mechanical Problem (1384); Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.H3 other text : device not returned.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure using acrobat suv stabilizer system om-9000z, they tried to fix it to the anastomosis site of the coronary artery, but it could not be fixed because the suction pressure was minus 400mmhg.It did not adsorb.It is considered that there was a problem with the suction.Swivel is no problem.The retractor lock was fine.Surgery was completed using the new om-9000z.No procedural delay.There were no effects on patients.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).The lot # 3000269996 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Additional Manufacturer Narrative
(b)(4).Corrected sections: h6--problem code corrected from "1384" to "4039".
 
Event or Problem Description
N/a.

Brand Name
ACROBAT SUV STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key17438904
Report Number2242352-2023-00646
Device Sequence Number14124927
Product Code MWS
UDI-Device Identifier00607567900004
UDI-Public00607567900004
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2024
Device Model NumberOM-9000Z
Device Catalogue NumberOM-9000Z
Device Lot Number3000269996
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer08/07/2023
09/18/2023
Initial Report FDA Received Date08/01/2023
Supplement Report FDA Received Date08/28/2023
09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown